Welcome to Scribd, the world's digital library. Read, publish, and share books and documents. See more
Download
Standard view
Full view
of .
Save to My Library
Look up keyword
Like this
1Activity
0 of .
Results for:
No results containing your search query
P. 1
TCA Overdose

TCA Overdose

Ratings: (0)|Views: 33 |Likes:
Published by hollyu

More info:

Published by: hollyu on Nov 19, 2009
Copyright:Attribution Non-commercial

Availability:

Read on Scribd mobile: iPhone, iPad and Android.
download as DOC, PDF, TXT or read online from Scribd
See more
See less

11/18/2009

pdf

text

original

 
TCA overdose:
Gives anticholinergic syndrome, So no
Atropine
Cardiac toxicity is the major cause of death
 No correlation between serum level and symptomA
 
LOC
RSIB
depression, ARDSC
toxicity,
QT, wide QRS, sinus tach, heart block, hypotension due
contractility, and vasodilation by
α
-blockade, arrestCNS
hallucination, coma, seizureM
metabolic acidosis
Management:
o
ABC
o
Gastric lavage
o
Activated charcoal 1g/kg with 60 ml sorbitol
o
Bicarb is the Key in the management 2 mEq/kg bolus then infusion150mEq in 850 D5W to maintain pH 7.45-7.50
o
For Vent arrhythmia give Lidocaine, Class 1A,1C are C/I
o
Hypotension
Norepi gtt

You're Reading a Free Preview

Download
/*********** DO NOT ALTER ANYTHING BELOW THIS LINE ! ************/ var s_code=s.t();if(s_code)document.write(s_code)//-->